Please use this identifier to cite or link to this item:

On Some Samoan Fulgorids (Homoptera)

File SizeFormat 
PHES04_564-584.pdf1.09 MBAdobe PDFView/Open

Item Summary

Title: On Some Samoan Fulgorids (Homoptera)
Authors: Muir, F.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1921
Publisher: Hawaiian Entomological Society
Citation: Muir, F. 1921. On Some Samoan Fulgorids (Homoptera). Proc Hawaiian Entomol Soc 04(03): 564-584.
Pages/Duration: 21 pages
ISSN: 0073-134X
Appears in Collections:Volume 04, No. 3 – 1920 : Hawaiian Entomological Society

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.